Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am hypertensive & taking a diuretic along with a ace inhibitor. Need some advice on BP

I am hypertensive and am taking a diuretic along with a ace inhibitor. The diuretic, hztz, makes my skin look bad is there anyway I can substitute for a natural over the counter diuretic, I mean they both do the same thing right ? except that the natural one may not have the side effect
Wed, 16 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,   ,  
  User's Response
's  Response
Instead of playing doctor contact your family Dr. I wouldn't changes your meds without consulting with your doctor. There is a reason he prescribed them. You can make your condition worse or even die.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is it ok now to take and ace inhibitor and an arb together to treat hypertension? I am 50 yrs old diabetic and no renal issues or heart failure, and passed stress test 2 years ago. I was RX s this combo about 2 years ago by Cardiologist, but now it seems this thinking has changed, now it my be unsafe and also does not add much benefit in BP reduction. Previously, until now, I know that the combo was thought to show nice BP reduction. Thanks for your response.

doctor1 MD

I ve IGA Nephritis for the last 7 years. My creatinine is consistently around 0.95 and proteinurea is 30 mg/dl (1+). I only take an ACE inhibitor to control BP. I now need to give a urine test and don t want to be caught up for protein as it will invalidate the purpose. Can a short predisolone course will be sufficient to suppress proteinurea

doctor1 MD

I suffer from anxiety and I just took my BP and it was 152/105..... I take Inderal 40mg twice a day and it is great for my anxiety.... I don t want to take more Inderal because it makes me feel too sluggish. I was wondering if I could have my doc add an ACE inhibitor to add to lowering my BP without interactions?.... I also plan to start excercising, Thanks Greg!!!!

Recent questions on  Hydrochlorothiazide

doctor1 MD

46 y/o caucasian male, 57", 200lbs. Past 4 days difficulty urinating/constant urge to urinate/small amount of blood and VISIBLE ORANGE SEDIMENT in urine. Feel slightly feverish and sweaty when I first lay down at night. Very mild twinges of pain in testicles (had bilateral orchiopexy in 1988). Have mild high blood pressure which now checks at 120/80 with low daily dose of HCTZ. One year ago diagnosed with prostate infection, digital rectal exam/CBC/PSA/Urine tests came back normal. Three months ago had 4mm left kidney stone which passed on its own.

doctor1 MD

Hi ,Every day after my lunch at 12:30Pm I start feling bloated and my stomach start producing Gas .What can be the reason.I am already taking PMS-Hydrochlorothiazide for blood pressure and Ezetrol for cholestrol .Is it possible that these medicines are causing this effect.

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175 over 70. I have changed doctors because of moving to a new location and he has changed my...

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other pills I am taking for blood pressure, hydrochlorothiazide 25 mg, potassium cl er 20, simvastatin 20 mg

doctor1 MD

I'm caring for my 90 yo father. He urinates frequently throughout the day and believes he has OAB. Since his BP is well controlled with HTN medications we asked his internist if he could stop taking HCTZ . Dad's doctor said we could try this. I...

doctor1 MD

Hi, I have been on Nadolol 20mg now for about 2 months I have notice I am gaining weight in my mid section and in my stomach. I am also nauseated and experiencing uncomfortable stomach pain, I also have a lingering taste in my mouth which sometimes upset my stomach. My blood pressure started to rise because I was under a lot of stress, I started to have rapid heart beats and fatigue, so my doctor put me on this med. along with Lisinopril--Hctz 20mg-25mg. I don t really think I need to be on Nadolo my heart is find according to my EKG and BNP blood work. I want to know what can I do to stop my weight gain if I have to remain on these meds.

doctor1 MD

I've had high blood pressure for 10 years. It is controlled with Atacand 16 mg and 25 mg hydrochlorothiazide per day. Heart problems run in my family. My father died at 46 yrs old from massive heart attack. His father died at 52 yrs old. I am a 53 yr old female. At what point should I request an echocardiogram to see if I have any damage. I do have bad headaches and extremely sore eyes (like pressure) and NO energy although I work fulltime. Thanks for your time